# SDR DALA2024081908260

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,131 hours, 23,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 SLIDE LIGHT 1R INOP IN FLIGHT.  FOUND NON-LED LENS CAP IN SLIDE LIGHT 1R REPLACED LENS CAP W/ LED TYPE IN REFERENCE TO 757 IPC 33-51-53. - IR SLIDE ARMED INDICATION OPS NML PER 757 AMM 2560. (5788958)
